# SDR USAA2013020800001

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 102,879 hours, 20,504 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZRH - FLIGHT ATTENDANT FLASHLIGHT STATION 1L INOP.  REPLACED IN BATTERY AT 1L FLASHLIGHT.
